Is telfast available in the UK?
‘ No, Telfast tablets cannot be purchased over the counter, it’s only available via a prescription in the UK.
What is Telfast 180mg used for?
Telfast contains fexofenadine hydrochloride, which is a non-drowsy antihistamine. Telfast 180 mg is used in adults and adolescents of 12 years and older to relieve the symptoms that occur with long term allergic skin reactions (chronic idiopathic urticaria) such as itching, swelling and rashes.
Can I take two Telfast 180 mg?
Do not take more than the recommended dose and remember, this medicine is for you. Do not give it to anyone else, even if their symptoms seem to be the same as yours. If Telfast does not relieve your symptoms, do not take extra tablets.
Is 180mg of antihistamine a lot?
The dosage for adults for once-daily formulations is 180mg once daily (maximum is 180 mg/day) and the dosage for twice-daily formulations is 60mg every 12 hours (maximum 120mg/day). For chronic urticaria, the dosage range has been reported as 20 to 240mg twice daily.
Is it safe to take Telfast everyday?
Fexofenadine can be taken daily and is effective everyday if you are suffering from seasonal allergies over a period of time such as spring. As allergy symptoms often peak in the morning, fast acting treatments such as Telfast can help in providing relief when hayfever allergy symptoms occur. Always read the label.
Can you have 2 Telfast tablets a day?
For the relief of the symptoms of seasonal and perennial allergic rhinitis (including hayfever), the usual dosage for adults and children over 12 years old is one Telfast 60 mg tablet twice daily, when required.
Is it bad to take Telfast everyday?
How quickly does Telfast work?
How quickly does Telfast start working? Telfast works within 1 hour of taking the recommended dosage.
Does telfast make you put on weight?
Antihistamines may also increase appetite, which can cause weight gain. Anecdotally, people using Xyzal (levocetirizine)—an antihistamine similar to Zyrtec (cetirizine)—they have noticed they have put on extra pounds, which is what a very small percentage of patients who used the drug during trials experienced.
Is telfast a strong antihistamine?
Telfast 180mg is the highest strength of Telfast available – it contains 180mg of the active ingredient fexofenadine hydrochloride (HCl). This is a fast-acting antihistamine shown to relieve the symptoms of hayfever allergies, without causing drowsiness.
Are antihistamines bad for your heart?
“In general, antihistamines are safe in patients with high blood pressure and other forms of heart disease,” explains Richard Krasuski, MD, director of adult congenital heart disease services at the Cleveland Clinic in Ohio, but an antihistamine may elevate blood pressure or increase heart rate, according to the U.S. …
What is the active substance in Telfast 180 mg?
What Telfast 180 mg contains The active substance is fexofenadine hydrochloride. Each tablet contains 180 mg of fexofenadine hydrochloride. The other ingredients are: Tablet core: microcrystalline cellulose, pregelatinised maize starch, croscarmellose sodium, magnesium stearate.
Where can I buy Telfast in the UK?
You can safely buy Telfast online at UK Meds. You will need to have first an online consultation with a pharmacist independent prescriber before your order will be supplied. The online consultation will ensure that Telfast is the right medication for your medical condition. How can I treat Hayfever?
How many tablets of Telfast should I take a day?
The recommended dose is one tablet (180 mg) daily. Take your tablet with water before a meal. This medicine starts to relieve your symptoms within 1 hour and lasts for 24 hours. If you take too many tablets, contact your doctor or the nearest hospital emergency department immediately.
How long does it take for Telfast to take effect?
The recommended dose is one tablet (180 mg) daily. Take your tablet with water before a meal. This medicine starts to relieve your symptoms within 1 hour and lasts for 24 hours. If you take more Telfast than you should If you take too many tablets, contact your doctor or the nearest hospital emergency department immediately.